Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

screamingdaisy

Member
  • Posts

    42
  • Joined

  • Last visited

Everything posted by screamingdaisy

  1. one side of my family is irish-russian and nobody I know of has had acne. the other side is german and i know my mum had it. i also live in a humid area.
  2. you should def try products that have lactose in them. for some reason milk really helps!
  3. I don't know.. I'm not an expert, but I use oil free healthy skin makeup by neutrogena and haven't had breakouts or anything. it also has 20 spf
  4. I say go on it too. You really don't have much to lose. The side effects differ from person to person... I noticed mental sluggishness, but it wasn't enough to interfere with my life. I think accutane is very much worth it.. it's like a miracle drug! You won't truly appreciate it until you finish the course and wonder why you ever dealt with acne to begin with!
  5. Hey I def felt sore while I was on it. It also seemed like I had more knots in my back and shoulders. It went away about a month after I stopped taking it.
  6. Don't waste your time like I did mine!! I used the gel for a few months before I went on isotretinoin and it was totally worthless. I've been using the cream for a year after I stopped isotretinoin and now the zits are starting up again! I seriously think if I stopped using it I'd have fewer breakouts. Good thing I'm going to the derm tomorrow! You're probably better off switching to something else. I know tretinoin and benzoyl peroxide were the only ointments that worked for me until I just too
  7. I don't know which one is technically stronger, but I've used both of them! I used the differin gel and cream as well as the tretinoin. hands down the tretinoin worked better for me. the differin cream showed very little improvement after a couple months whereas the tretinoin showed significant improvement in that time.
  8. Ya definitely get the aquaphor... when my dosage increased the corners of my lips would crack in the mornings (before i found aquaphor!). it's kinda gross but i'd put big blobs of vaseline on the corners before i fell asleep and in the morning they weren't all dry!
  9. i don't, and you shouldn't care what other people think!
  10. 1. What is (or was) your accutane dosage? 2. How severe would you say your acne is/was (mild, moderate, severe etc.)? 3. How long did you take (or are going to take) accutane for? For post-accutane members... 4. How long did it take during or after your treatment for your skin to clear? If you are on a second course of accutane... 5. How many weeks/months/years after your first course did the acne re-appear? 6. How severe was your acne when it re-appeared? 1. 80mg per day 2. moderate 3. 6 m
  11. yes, the skin on your face gets dry, but not horridly. before i put on my foundation i use neutrogena oil-free moisturizer on my face. it acts as a kind of barrier so there's no chance of getting yucky flakes with makeup on them. it works quite well and i haven't had any problems the past 3 months i've been on it.
  12. oh my gosh... you amaze me. you have come so far! i really hope you get the confidence you need to live life to its fullest and forget about all this acne crap.
  13. well some people take a dosage in the morning and night, but if you take one dosage, it's best you take it in the morning because the medication absorbs itself into the body through fats you eat. it would probably be harder to eat a bunch of fats at night before bedtime!
  14. oh my gosh! i haven't seen your gallery in quite awhile and i must say you are improving so well! i can't wait to see your results when you finish the course and see you feeling better about yourself.
  15. yeah i'm definitely experiencing an issue like yourself... the first month, my period was a week late and then i got it again like a week and a half later?!
  16. Yeah I really had problems a month ago with the rashes. I had pretty severe ones underneath my arms that were really itchy and later painful, but they went away with time as I put lotion on them.
  17. February 2007 Heyyy I’m 18 years old and I’m starting my scary isotretinoin (Sotret) journey! I’m you know… a bit weary of all the side effects… and the “extremely dry skin,†but hell, after having such oily skin and hair, that will probably be a welcomed thing for me. I’m going to be taking 40 mg every other day for the first week and then every day for the rest of this month. My acne actually isn’t that bad. The issue is that I don’t respond to anything or I am allergic to
  18. Yea my skin just got thin like that... but something that's really gross? my fingernail like peeled upward and it's not even long or anything... my skin is so delicate now it's crazy!
  19. Ok well I've been taking accutane for a month now, but i didn't get my menstrual period, so it's like a week late. i was wondering if any other ladies have had an issue with some sort of irregularity? it kind of freaks me out.......
  20. well to an extent i agree with this... along with foreveralmostthere i get kinda down when i have a breakout and then it just gets worse. i don't know if it's just the break out running its course or the fact that i felt down because of the break out.
  21. Okay I started accutane a couple weeks ago and my skin has just dried out completely. I've found a great lip balm, but I need some recommendations on what kind of facial moisturizer you guys recommend that won't make my skin break out more. Thanks!
×